MAUDE Adverse Event Report: RAYNER INTRAOCULAR LENSES LIMITED RAYONE EMV

RAYNER INTRAOCULAR LENSES LIMITED RAYONE EMV
Model Number RAO200E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Visual Impairment (2138); Visual Disturbances (2140)
Date of Event 06/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reference (b)(4).Has been allocated to this case by rayner.The event description provided states that post-operatively the patient has experienced visual impairment/visual disturbances.The patient underwent an additional surgery whereby the lens was explanted and exchanged.The patient status is given as "not recovered on day of report"; however, has a prognosis of excellent."iol replacment or extraction" and "deviation from target refraction" are listed in the "adverse events" section of the rayone ifu.The patient medical history received indicates that the patient has previously undergone lasik.The device was not returned to rayner.There are many factors which may influence the post-operative outcome of the patient including but not limited to; incomplete removal of ovd following iol implantation (capsular block/capsular bag distension syndrome), dry eye during biometry measurement, incorrect product selection, aniseikonia combined with unsuitable lens power selection, wrong lens power caused by incorrect biometry readings/calculations (e.G., previous lasik procedure), incorrect power selection (not using optimised a-constants may be a contributory factor in this scenario - surgeons must always expect to personalise their own constants based on initial patient outcomes, with further personalisation as the number of eyes increases.), posterior synechiae, irregular capsular bag contraction, patient medical history (e.G., glaucoma, pseudoexfoliation syndrome), lens decentration or dislocation, incorrect or unstable fixation within the capsular bag, post-operative rotation of the lens, lens does not fit anatomy of the eye (e.G., too large or too small), capsulorhexis diameter too large and induced surgical astigmatism.Our review of production records for the rayone emv rao200e batch 034236901 showed that all manufacturing and quality checks were conducted with successful results.All devices released for distribution from this batch were within tolerance, met specification criteria and were without defects.A review of vigilance data confirms this is an isolated event.No other incidents, of any type, have been received against the rayone emv rao200e batch 034236901.Without the ability to examine the device and without clear event details being provided it is not possible to determine the root cause of the event.
 
Event or Problem Description
On 11th august 2025, rayner received notification from a us healthcare facility of an event that occurred during use of a rayone emv rao200e.The event description provided states that post-operatively the patient experienced visual impairment/visual disturbances prompting an additional surgery to explant and exchange the iol.

Brand Name
RAYONE EMV
Common Device Name
RAYONE EMV
Manufacturer (Section D)
RAYNER INTRAOCULAR LENSES LIMITED
the ridley innovation centre
10 dominion way
worthing, west sussex BN14 8AQ
UK  BN14 8AQ
Manufacturer (Section G)
RAYNER INTRAOCULAR LENSES LIMITED
the ridley innovation centre
10 dominion way
worthing, west sussex BN14 8AQ
UK   BN14 8AQ
Manufacturer Contact
jodie neal
the ridley innovation centre
10 dominion way
worthing, west sussex BN14 -8AQ
UK   BN14 8AQ
MDR Report Key22848633
Report Number3012304651-2025-00263
Device Sequence Number4362042
Product Code HQL
UDI-Device Identifier05029867006760
UDI-Public05029867006760
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/13/2026
Device Model NumberRAO200E
Device Catalogue NumberRAO200E
Device Lot Number034236901
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2025
Initial Report FDA Received Date08/20/2025
Date Device Manufactured03/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown